MAUDE Adverse Event Report: RESMED LTD MOBI AMER1

RESMED LTD MOBI AMER1
Model Number 35001
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to resmed for an engineering investigation.Initial evaluation of the device could not confirm low pressure, although a low oxygen purity error message was confirmed.The investigation methods, results and conclusion are not finalized at this stage.When more information is available, a supplemental report will be submitted.Resmed reference#: (b)(4).Pending evaluation.
 
Event or Problem Description
It was reported to resmed that a patient using a mobile device felt tired, lightheaded and had an oxygen desaturation due to no air pressure coming out of the device.Patient was placed on an alternate oxygen source and o2 saturation increased to normal levels.
 
Additional Manufacturer Narrative
The mobi device was returned to resmed for an investigation.Performance testing could not reproduce the reported complaint and review of the device data logs could not confirm the reported complaint.Performance testing revealed that the device was not producing oxygen within specification.Visual inspection of the device revealed tobacco contamination.The investigation determined that the root cause was degraded material contributed by contamination.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that a patient using a mobi device felt tired, lightheaded and had an oxygen desaturation due to no air pressure coming out of the device.Patient was placed on an alternate oxygen source and o2 saturation increased to normal levels.

Brand Name
MOBI AMER1
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key10533020
Report Number3007573469-2020-00880
Device Sequence Number3208474
Product Code CBK
UDI-Device Identifier09353645350018
UDI-Public(01)09353645350018(11)200118(10)1431744
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
Report Date (Section F) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number35001
Device Catalogue Number35001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2020
Device Age6 MO
Date Report to Manufacturer11/16/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65
Date Report Sent to FDA11/16/2020